RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2003, Volume 194, Number 4  


Representation of moduli spaces of curves and calculation of extremal polynomials
A. B. Bogatyrev
3
Isoperimetric inequality on conformally hyperbolic manifolds
V. M. Kesel'man
29
Rayleigh triangles and non-matrix interpolation of matrix beta integrals
Yu. A. Neretin
49
Smirnov–Sobolev spaces and their embeddings
A. A. Pekarskii
75
Transformation of measures in infinite-dimensional spaces by the flow induced by a stochastic differential equation
A. Yu. Pilipenko
85
The quantum chaos conjecture and generalized continued fractions
L. D. Pustyl'nikov
107
Equivariant compactifications of reductive groups
D. A. Timashev
119
Anticanonical models of three-dimensional Fano varieties of degree 4
I. A. Cheltsov
147
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019